I am sorry to hear that Cherry seems uncomfortable and is panting and has a different posture compared to her usual self after her veterinary appointment and vaccines earlier today.
It is possible that she is having a mild reaction to the vaccines. These sorts of reactions can make her feel sore, especially at the area the vaccine was given, and can cause a low grade fever and muscle aches. Some dogs will get quite sleepy. This is just like the reaction you yourself may feel after a vaccine.
The good news is that means her body is responding to the vaccine and mounting an immune response.
But of course we don't like to see our pups hurting.
I recommend giving her an antihistamine to control allergic symptoms for at least 72 hours. You can try:
1) Benadryl (diphenhydramine only, the combination products with decongestants and acetaminophen are toxic to dogs) at a dose of 1mg per pound of body weight every 8-12 hours. That's a half of 25mg tablet every 8-12 hours for a dog that is 8 to 15 pounds.
2) Chlorpheniramine at 4mg per pup orally twice daily.
Be aware that antihistamines can cause drowsiness or hyperactivity which should resolve with continued use.
She should be more comfortable in about 2 to 3 hours.
You can also apply a cold compress to the vaccine injection site, and massage any muscles that seem sore.
If she is otherwise healthy (no kidney or liver disease) and is not taking any nonsteroidal anti-inflammatories (carprofen or meloxicam for example) and she seems truly miserable you can give her a dose of baby aspirin. Give one 81mg aspirin per 8-16 pounds of body weight every 12-24 hours. Do not give aspirin for more than 2-3 days this as dogs have a hard time metabolizing aspirin. Aspirin does cause stomach and intestinal irritation and ulceration as well as clotting problems so should not be given for more than 2 to 3 days consecutively and should always be given with a meal. If you choose to use it watch for lack of appetite, vomiting, blood in the stools or dark tarry stools and stop immediately if you see those. Do not use aspirin if your dog has liver or kidney disease or a history of a sensitive stomach or clotting problems. Do not give if she is vomiting or not eating anything.
If she begins vomiting or has diarrhea, has any difficulty breathing or facial swelling it is time to have her seen on an emergency basis for a steroid injection.
You should report this reaction to her veterinarian. It should be noted on her permanent record and the manufacturer should be informed.
In the future she should only be given one vaccine at a time and they may wish to pretreat her with anti-histamines, a nonsteroidal anti-inflammatory or steroids when she is vaccinated as a precaution to prevent such reactions and/or send her home with some anti-inflammatory medications.
This is not truly harmful given what you have told me, but rather more discomfort that should resolve over the next several days.
Please let me know if you have any further questions.